# SDR CALA2025062305802

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 38,428 hours, 13,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEAR ROW 1/CLOSET DAMAGED.  REMOVED BROKEN EMERGENCY PROX LIGHT ASSY FROM CMM 25-20-23 FIG 4 ITEM 175. NEW LIGHT ASSY NEEDS SOCKETS CRIMPED TO WIRES, SOCKETS NIS AT STATION. PLUG IS FRONT RELEASE. R&R'D FWD CLOSET AFT PROXIMITY EMERGENCY PATH LIGHTING LIGHT ASSY. OPS CHK GOOD. REF CMM 25-20-23.
